# SDR SIMA200224703

- Difficulty date: September 1, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SDF - FLT 4072 - AFTER TAKEOFF FROM SDF, THE CREW HEARD A VERY LOUD 'EXPLOSION' FROM THE NR 1 ENGINE.  THE CAPTAIN THEN SHUT THE ENGINE DOWN.  THE CREW DECLARED EMERGENCY AND RETURNED THE AIRCRAFT SAFELY.  UPON INITIAL INSPECTION BY CONTRACT MAINTENANCE, IT APPEARS THAT THE BLEED SYSTEM ON THE ENGINE SEPARATED FROM THE ENGINE.  REPLACED NR 1 ENGINE ASSY.  (M)
